×

zbMATH — the first resource for mathematics

An interface problem in a domain of \(\mathbb{R}^3\). (English) Zbl 0394.35029

MSC:
35J25 Boundary value problems for second-order elliptic equations
35B45 A priori estimates in context of PDEs
35P05 General topics in linear spectral theory for PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] de Monvel, L.Boutet; Grisvard, P, The asymptotic behaviour of the eigenvalues of an operator related to widths of balls, (), 559-576 · Zbl 0229.35071
[2] Grisvard, P, Alternative de Fredholm relative au problème de Dirichlet dans un polygône ou un polyèdre (1ère partie), Bolletino Della U.M.I., 5, 132-164, (1972), (4) · Zbl 0277.35035
[3] Grisvard, P, Alternative de Fredholm relative au problème de Dirichlet dans un polygône ou un polyèdre (2ème partie), Annali Della scuola normale superiore di Pisa, Annali Della scuola normale superiore di Pisa, 3, 259-288, (1975)
[4] \scR. B. Kellog, Singularities in interface problems, Synspade I, pp. 351-400.
[5] Lemrabet, K, Régularité de la solution d’un problème de transmission, Journal de mathématiques pures et appliquées, 56, (1977), à paraître au · Zbl 0366.35036
[6] Lions, J.L; Magenes, E, Problèmes aux limites non homogènes et leurs applications, (1968), Dunod Paris · Zbl 0165.10801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.